Adults & Children Over 12 Years:
Take 1 tablet daily with or without food or as directed by your healthcare professional.
Children 6-12 years:
Take ½ tablet twice daily with or without food or as directed by your healthcare professional.
Active ingredients per tablet:
Cetirizine Hydrochloride 10mg
Keep out of reach of children.
Always read the label. Use only as directed.
If symptoms persist consult your healthcare professional.
Not recommended for children under 6 years.
This medicine may cause drowsiness and may increase the effects of alcohol.
If affected do not drive a motor vehicle or operate machinery.
Consult your doctor before use:
- if you have kidney problems
- if you are pregnant (or may become pregnant)
- if you are breastfeeding